Front Matter
J. Integral Equations Applications 31 (2), (2019) Open Access
No abstract available
Luciano Abadias, Edgardo Alvarez, Józef Banaś, Carlos Lizama
J. Integral Equations Applications 31 (2), 149-164, (2019) DOI: 10.1216/JIE-2019-31-2-149
KEYWORDS: nonlinear Volterra integral equation, fixed-point theorem, measure of noncompactness, uniformly locally attractive solution, 45D05, 47H08, 34A08
Ahmad Al-Salman
J. Integral Equations Applications 31 (2), 165-182, (2019) DOI: 10.1216/JIE-2019-31-2-165
KEYWORDS: Marcinkiewicz integrals, rough kernels, flat curves, Fourier transform, area integral, Littlewood-Paley $g_{\lambda }^{\ast }$ functions, 42B20, 42B15, 42B25.
Sorin G. Gal
J. Integral Equations Applications 31 (2), 183-194, (2019) DOI: 10.1216/JIE-2019-31-2-183
KEYWORDS: Fredholm integral equation of second kind, Choquet integral, monotone, submodular and continuous from below set function, Choquet $L^{p}$-space, distorted Lebesgue measures, fixed point Theorem, successive approximations, 45B05, 45G10, 45L05, 28A12, 28A25
Adam Kubica, Katarzyna Ryszewska
J. Integral Equations Applications 31 (2), 195-243, (2019) DOI: 10.1216/JIE-2019-31-2-195
KEYWORDS: Distributed-order fractional diffusion, weak solutions, continuity at initial time., 35R13, 35K45, 26A33, 34A08
Rupsha Roy, V. Antony Vijesh, G. Chandhini
J. Integral Equations Applications 31 (2), 245-264, (2019) DOI: 10.1216/JIE-2019-31-2-245
KEYWORDS: Caputo's fractional derivative, monotone iterative technique, quasilinearization, spectral collocation method, Volterra population model, 34A08, 45D05, 47J25
H.T. Tuan, Adam Czornik, Juan J. Nieto, Michał Niezabitowski
J. Integral Equations Applications 31 (2), 265-282, (2019) DOI: 10.1216/JIE-2019-31-2-265
KEYWORDS: fractional differential equation, Riemann-Liouville derivative, asymptotic behaviour of solutions, existence and uniqueness, 34A08, 34A12, 34A30, 34D05
Gennadi Vainikko
J. Integral Equations Applications 31 (2), 283-305, (2019) DOI: 10.1216/JIE-2019-31-2-283
KEYWORDS: Cordial Volterra integral operators, boundedness and spectra of cordial operators in spaces $L^{p}$ and $W^{p, m}$, ‎45P05‎, 45H05, 47B38
Back to Top